# SDR SWAA2017121918531

- Difficulty date: October 8, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 148A22852
- Condition: Corroded
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD INTERCOSTAL CORRODED AT BS 1016, BETWEEN BL 0 TO LBL 10.   R & R THE INTERCOSTAL IAW ER AND EA.
